# SDR 98ZZZX3589

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N288JP
- Make and model: Lear 35A
- Aircraft serial: 288
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 24403915
- Condition: Failed
- Location: Lt Engine
- Part time: 8,397 hours
- Component: Edison
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, PILOT NOTICED LEFT ENGINE FIRE DETECTION WOULD NOT TEST.  TROUBLESHOT SYSTEM AND FOUND OPEN CIRCUIT IN ACCY GEARBOX AREA SENSING ELEMENT.  INSTALLED NEW ELEMENT AND SYSTEM TEST NORMAL.
